MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US AML LG STATURE 16.5MM; AML IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US AML LG STATURE 16.5MM; AML IMPLANT : HIP FEMORAL STEM
Catalog Number 155402165
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Unspecified Infection (1930); Pain (1994); Tissue Damage (2104); Discomfort (2330); Injury (2348); Test Result (2695)
Date of Event 12/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(6).(b)(4).
 
Event or Problem Description
Litigation alleges pain and discomfort.Update ad 21 sep 2018 in addition to what was previously alleged, litigation alleges metallosis, mental anguish, suffering, emotional distress, injury, painful infection, and excessive levels of chromium and cobalt in the blood.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary:the asr platform was voluntarily recalled from the market in august 2010, and the asr product codes are now considered inactive.Further investigation of this individual incident will not be undertaken.The investigation regarding the root cause(s) and/or corrective actions was conducted under mdd capa (b)(4).Ongoing post market surveillance is conducted per our procedures for this product.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AML LG STATURE 16.5MM
Common Device Name
AML IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7975259
Report Number1818910-2018-72784
Device Sequence Number202199
Product Code JDI
UDI-Device Identifier10603295058380
UDI-Public10603295058380
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K012364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number155402165
Device Lot NumberZF3AC1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2018
Supplement Date Received by Manufacturer12/10/2018
08/22/2019
Initial Report FDA Received Date10/17/2018
Supplement Report FDA Received Date12/10/2018
08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient Weight129